# SDR QXEA0003317

- Difficulty date: December 5, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N492US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11159
- Aircraft time: 32,318 hours, 43,939 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Tool Damage
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PDX- UPPER AND LOWER BATHTUB FITTING ON BEAM 3 AT BL425L HAS DRILL MARKS. REPAIRED IAW FOKKER SRM 51-31-01.
